# SDR ABXA070094

- Difficulty date: March 15, 2007
- Submitted: April 24, 2007
- Operation: Air carrier
- Aircraft: N939AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47201
- Aircraft time: 54,723 hours, 45,423 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 99577397
- Condition: Cracked
- Location: Bs 945 S15-16r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE CRACKED AT FS 945, BETWEEN LONGERON 15 RIGHT AND LONGERON 16 RIGHT.  REMOVED AND REPLACED SHEAR TIE IAW DC9 SRM 51-30-2, 51-30-5 AND 51-30-1.
